Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hopeful87.

Scared out of my mind... I have no idea what's going on. Desperate for input... please.

Recently my face erupted with hundreds of small dots on my forehead, cheeks and chin. And I mean hundreds of dots. Like I had baby chicken pox. So my doctor prescribed me doxycycline 100mg 2x a day and yaz to control my elevated testosterone levels (in the 3000s). The thing is... My right cheek has a 2 by 3 glob on it. It's inflammed and stings randomly, bleeds clear yellowish whiteish liquid randomly. I'm terrified. Do you think it could be infected? It has 2 or 3 pus like zits on it but the rest of it is just a red inflamed glob that has dots on it that bleed sometimes. I'm scared I might have or be getting a staph infection? I'm going back to my doctor on Monday to get professional assistance and find out whether it's even of concern. I am taking an antibiotic (have been taking doxycyline for 2 and a half weeks now) and yaz for 2 weeks. So it has yet to show any improvement. Once the pus leaks out and the liquid comes out I usually dab it. Also I'm using Clinique's Acne solution regimen. Wash, toner, bp moisturizer and foundation. Everything but the bp moisturizer is salicylic acid based. So I'm trying to tackle any germs that may cause a staph infection with that anyway. Do you think it'll be ok with this treatment along with the antibiotic?

I just need some support really.... Just to put my mind at ease until I see my doctor. I would appreciate any input.

Thank you...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×